FEXOFENADINE HYDROCHLORIDE 180mg 500 Count Tablets
FEXOFENADINE HYDROCHLORIDE 180mg 500 Count Tablets
FEXOFENADINE HYDROCHLORIDE 180mg 500 Count Tablets

FEXOFENADINE HYDROCHLORIDE 180mg 500 Count Tablets

CAMBER CONSUMER CARE

Regular price $99.95 Sale

  • Fexofenadine HCl USP, 180 mg
  • 500 COUNT TABLETS
  • Compare to Allegra Allergy active ingredient
  • Non-Drowsy
  • Indoor & Outdoor Allergies


Fexofenadine Hydrochloride 180mg is an antihistamine for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient in Allegra